Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Symmetry reductions and explicit solutions of a (3+1)-dimensional PDE 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2009, 卷号: 211, 期号: 2, 页码: 347-353
Authors:  Mei, Jianqin;  Zhang, Hongqing
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Symmetry reduction  Lie algebra  Jimbo-Miwa equation  Soliton solution  
Elliptic equation's new solutions and their applications to two nonlinear partial differential equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2007, 卷号: 188, 期号: 1, 页码: 762-771
Authors:  Wang, Deng-Shan;  Li, Hong-Bo
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
symbolic computation  elliptic equation  non-travelling wave solution  nonlinear partial differential equations  
Generalized algebraic method and new exact traveling wave solutions for (2+1)-dimensional dispersive long wave equation 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 181, 期号: 1, 页码: 247-255
Authors:  Wang, Qi;  Chen, Yong;  Zhang, Hongqing
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
symbolic computation  (2+1)-dimensional dispersive long wave equation  Weierstrass and Jacobi elliptic functions  soliton solution  periodic solution